ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sachdev, PL and Kudenatti, Ramesh B and Bujurke, NM (2008) Exact Analytic Solution of a Boundary Value Problem for the Falkner–Skan Equation. In: Studies in Applied Mathematics, 120 (1). pp. 1-16.

This list was generated on Fri Jul 10 03:26:32 2020 IST.